# SDR GTIA040327

- Difficulty date: April 15, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 844 - FOUND L2 DOOR SLIDE PACK GIRT BAR HANDLE HINGES ARE LOOSE AND DO NOT HOLD GIRT BAR.  FOUND GIRT BAR RETAINING BRACKET ON SLIDE COVER TO NEED ADJUSTING.  ADJUSTED RETAINING BRACKET.  NO FURTHER DEFECTS NOTED.  (M)
